Recently I had seborrheic dermatitis all over my forehead and decided to use nizoral shampoo to wash my forehead. It has been 4 days and the seborrheic dermatitis seems to have gone however my skin has become very fragile and peels all over my forehead. If I have a shower and dry my face and rub my finger across my forehead skin just starts to peel all over, I read that peeling skin is a severe side effect of 'Nizoral'. What do I do, should I just stop using it or do I need to go to the Doctor?
This peeling can be due to Nizoral shampoo and seborrheic dermatitis itself can cause peeling. So in addition to the topical antifungals, oral antifungal drugs and immunomodulators such as tacrolimus and pimecrolimus can be used in very severe cases. In place of Nizoral, you can get yourself prescribed some other topical antifungal also.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The peeling has stopped for the past few days. I moisturize my forehead at night with alot of cream and put a thin layer of vaseline over it aswell to hold the moisture in and in the morning the skin seems hydrated but after a few hours my skin seems to go dry and wrinkled slightly and gets worse throughout the day. I tried using hydrocortisone and that hasnt helped the dryness either. My doctor also gave me doublebase and I've tried 5% urea creams. Is there anything that would help? How about if I had a skin peel?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.